Alert archive / California / Beach Hazards Statements in 2022

Beach Hazards Statement 17, NWS San Diego, CA

September 7, 2022Orange County, San Diego County, California

NWS San Diego, CA issued this beach hazards statement at Sep 7, 2022, 1:43 PM PDT for Orange County, San Diego County, California. It took effect at Sep 9, 2022, 11:00 AM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2022, 1:43 PM PDT (20:43 UTC)
In effect from
Sep 9, 2022, 11:00 AM PDT
Expired
Sep 11, 2022, 5:00 PM PDT
In force
54 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2022-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2022-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2155 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

775 
WHUS46 KSGX 072043
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
143 PM PDT Wed Sep 7 2022

CAZ043-552-080515-
/O.NEW.KSGX.BH.S.0017.220909T1800Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
143 PM PDT Wed Sep 7 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH
SUNDAY MORNING...

* WHAT...A south-southeast swell from 140 to 160 degrees from
  Tropical Cyclone Kay and a southwest swell from 190 to 200
  degrees will generate elevated surf of 4 to 6 feet as well as
  strong rip currents and longshore currents. Highest surf will be
  on south facing beaches. Periods of lightning and heavy rainfall
  associated with thunderstorms expected at beaches. 
 
* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Friday morning through Sunday evening. Highest surf
  will be Saturday into early Sunday. Lightning is possible at
  times Friday afternoon through Sunday.

* IMPACTS...Dangerous surf conditions that will be hazardous to
  swimmers. Minor tidal overflow during the time of high tide.
  Cloud-to-ground lightning will be dangerous to people on the 
  beach or in the water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CO
11 follow-up statements
351 
WHUS46 KSGX 080431
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
931 PM PDT Wed Sep 7 2022

CAZ043-552-081330-
/O.CON.KSGX.BH.S.0017.220909T1800Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
931 PM PDT Wed Sep 7 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SUNDAY AFTERNOON...

* WHAT...A south-southeast swell from 140 to 160 degrees from 
  Tropical Cyclone Kay and a southwest swell from 190 to 200 
  degrees will generate elevated surf of 4 to 6 feet as well as 
  strong rip currents and longshore currents. Highest surf will 
  be on south facing beaches. Periods of lightning and heavy 
  rainfall associated with thunderstorms expected at beaches.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Friday morning through Sunday evening. Highest 
  surf will be Saturday into early Sunday. Lightning is possible 
  at times Friday afternoon through Sunday.

* IMPACTS...Dangerous surf and rip current conditions will be 
  hazardous to swimmers. Minor tidal overflow during the time of 
  high tide. Cloud-to-ground lightning will be dangerous to people
  on the beach or in the water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
913 
WHUS46 KSGX 080937
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
237 AM PDT Thu Sep 8 2022

CAZ043-552-082130-
/O.CON.KSGX.BH.S.0017.220909T1800Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
237 AM PDT Thu Sep 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SUNDAY AFTERNOON...

* WHAT...A southeast swell from 160 degrees from Tropical Cyclone
  Kay and a southwest swell from 200 degrees will generate 
  elevated surf of 3 to 6 feet as well as strong rip currents and 
  longshore currents. Highest surf will be on south facing beaches
  of Orange County. Isolated thunderstorms would produce 
  lightning strikes.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Friday morning through Sunday evening. Highest surf
  will be Saturday into early Sunday. Lightning is possible Friday
  afternoon through Sunday.

* IMPACTS...Strong rip currents and longshore currents will be
  hazardous, especially for inexperienced swimmers. Minor tidal
  overflow is possible during the high tides each evening.
  Lightning will be dangerous to people on the beach or in the 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
845 
WHUS46 KSGX 082013
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
113 PM PDT Thu Sep 8 2022

CAZ043-552-090515-
/O.CON.KSGX.BH.S.0017.220909T1800Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
113 PM PDT Thu Sep 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SUNDAY AFTERNOON...

* WHAT...A southeast swell from 160 degrees from Tropical Cyclone
  Kay and a southwest swell from 200 degrees will generate
  elevated surf of 3 to 6 feet as well as strong rip currents and
  longshore currents. Highest surf will be on south facing beaches
  of Orange County. Isolated thunderstorms will produce lightning
  strikes.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Friday morning through Sunday evening. Highest 
  surf will be Saturday into early Sunday. Lightning is possible 
  Friday afternoon through Sunday.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous, especially for inexperienced swimmers. Minor tidal 
  overflow is possible during the high tides each evening. 
  Lightning will be dangerous to people on the beach or in the 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CO
347 
WHUS46 KSGX 090333
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
833 PM PDT Thu Sep 8 2022

CAZ043-552-091300-
/O.CON.KSGX.BH.S.0017.220909T1800Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
833 PM PDT Thu Sep 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SUNDAY AFTERNOON...

* WHAT...A southeast swell from 160 degrees from Tropical 
  Cyclone Kay and a southwest swell from 200 degrees will 
  generate elevated surf of 3 to 6 feet as well as strong rip 
  currents and longshore currents. Highest surf will be on south 
  facing beaches of Orange County. Isolated thunderstorms will 
  produce lightning strikes.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Friday morning through Sunday evening. Highest 
  surf will be Saturday into early Sunday. Lightning is possible 
  Friday afternoon through Sunday.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous, especially for inexperienced swimmers. Minor tidal 
  overflow is possible during the high tides each evening. 
  Lightning will be dangerous to people on the beach or in the 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

12
213 
WHUS46 KSGX 090924
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
224 AM PDT Fri Sep 9 2022

CAZ043-552-092130-
/O.CON.KSGX.BH.S.0017.220909T1800Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
224 AM PDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM PDT THIS
MORNING THROUGH SUNDAY AFTERNOON...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 8 feet.
  Strong rip currents and longshore currents. Highest surf will be
  in northern Orange County. Isolated thunderstorms will produce 
  lightning strikes.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...This morning through Sunday. Highest surf will be
  Saturday into early Sunday. Lightning is possible this 
  afternoon through Sunday.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous, especially for inexperienced swimmers. Minor tidal 
  overflow is possible during the high tides each evening. 
  Lightning will be dangerous to people on the beach or in the 
  water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
015 
WHUS46 KSGX 092021
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
121 PM PDT Fri Sep 9 2022

CAZ043-552-100430-
/O.CON.KSGX.BH.S.0017.000000T0000Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
121 PM PDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 8 
  feet. Strong rip currents and longshore currents. Highest surf 
  will be in northern Orange County. Isolated thunderstorms will 
  produce lightning strikes.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...This morning through Sunday. Highest surf will be 
  Saturday into early Sunday. Lightning is possible this 
  afternoon through Sunday.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous, especially for inexperienced swimmers. Minor tidal 
  overflow is possible during the high tides each evening. 
  Lightning will be dangerous to people on the beach or in the 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Schenk
433 
WHUS46 KSGX 100453
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
953 PM PDT Fri Sep 9 2022

CAZ043-552-101300-
/O.CON.KSGX.BH.S.0017.000000T0000Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
953 PM PDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 7 
  feet. Strong rip currents and longshore currents. Highest surf 
  will be in northern Orange County. Isolated thunderstorms will 
  produce lightning strikes.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday. Highest surf will be Saturday into early
  Sunday. Lightning is possible this afternoon through Sunday.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous, especially for inexperienced swimmers. Minor tidal 
  overflow is possible during the high tides each evening. 
  Lightning will be dangerous to people on the beach or in the 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
525 
WHUS46 KSGX 100939
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
239 AM PDT Sat Sep 10 2022

CAZ043-552-102000-
/O.CON.KSGX.BH.S.0017.000000T0000Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
239 AM PDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 7 feet.
  Strong rip currents and longshore currents. Highest surf will be
  in northern Orange County. Isolated thunderstorms. 

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday afternoon. 

* IMPACTS...Strong rip currents and longshore currents will be
  hazardous for inexperienced swimmers. Minor tidal overflow is
  possible during the high tides each evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Moede
457 
WHUS46 KSGX 102018
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
118 PM PDT Sat Sep 10 2022

CAZ043-552-110515-
/O.CON.KSGX.BH.S.0017.000000T0000Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
118 PM PDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 7 feet.
  Strong rip and longshore currents. Highest surf will be in 
  northern Orange County. Isolated thunderstorms possible this 
  afternoon.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday afternoon.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous for inexperienced swimmers. Minor tidal overflow is 
  possible during the high tides each evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CO
524 
WHUS46 KSGX 110410
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
910 PM PDT Sat Sep 10 2022

CAZ043-552-111315-
/O.CON.KSGX.BH.S.0017.000000T0000Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
910 PM PDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 7 
  feet. Strong rip and longshore currents. Highest surf will be 
  in northern Orange County. Isolated thunderstorms possible 
  this afternoon.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday afternoon.

* IMPACTS...Strong rip currents and longshore currents will be 
  hazardous for inexperienced swimmers. Minor tidal overflow is 
  possible during the high tides each evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
936 
WHUS46 KSGX 111027
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
327 AM PDT Sun Sep 11 2022

CAZ043-552-120000-
/O.CON.KSGX.BH.S.0017.000000T0000Z-220912T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
327 AM PDT Sun Sep 11 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH 5 PM TODAY...

* WHAT...Surf of 3 to 6 feet with occasional sets reaching 7 feet.
  Strong rip and longshore currents. Highest surf will be in
  northern Orange County. A thunderstorm is possible this 
  afternoon.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* IMPACTS...Strong rip currents and longshore currents will be
  hazardous for inexperienced swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Moede

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Sep 7, 10:00 AM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Sep 7, 10:00 AM PDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1000 AM PDT Wed Sep 7 2022

.SYNOPSIS...
Strong high pressure to the north will continue the heat wave
through Thursday in the mountains and deserts and through Friday
at the coast and in the valleys. A tropical system from the
south will bring strong gusty east winds Friday through Saturday
and periods of showers and isolated thunderstorms late Friday
through Sunday with the greatest potential of heavier rainfall and
flooding from the mountain crests east into the deserts. Cooler
weather is likely next week as a trough of low pressure approaches
from the Pacific.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Patchy stratus was occurring along the immediate coast this morning,
especially in San Diego County. A gulf moisture surge resulted in
low clouds as well in the deserts and desert mountain slopes in San
Diego and Riverside County Mountains. Otherwise, skies were sunny.
Another very warm profile (26 deg C at 850 mb in this morning's NKX
sounding), combined with east flow just above the surface will
result in another hot day today with up to around 109 in the Inland
Empire, though a little cooler in the mountains and deserts where
moisture has increased. Temperatures should be over 100 in Inland
Orange County.

Hurricane Kay is currently around 200 miles southwest of Cabo and
should reach a point about 150 miles southwest of San Diego Friday
night as a weakening tropical storm. The current NHC track forecast
is having Kay move west once it reaches about 31 deg N and
eventually southwest as a tropical depression around Sunday.

The impacts here will include the strong east winds which will be
enhanced by the mountains--in fact, the local WRF has a mountain
wave as strong east winds in the 850-700 MB interact with a bit of a
stable layer above that and the mountain crest and result in wind
gusts likely over 70 MPH in parts of San Diego County, especially
the mountains Friday and across San Diego and Riverside Counties and
possibly Orange County Saturday. The Friday scenario looks more
likely with more uncertainty for Saturday winds. Coastal areas could
have gusts over 50 MPH one or both days, but uncertainty is still
high, and these winds could be local.

Due to the easterly flow and a very warm profile, there could be
major heat near the coast Friday, even though it should be a little
cooler in the mountains and deserts then. This easterly wind will
bring the downsloping which could result in very high daytime and
nighttime temperatures Thursday night, Friday and/or Friday night.
Increasing precipitable water aloft could amplify the nighttime
temperatures due to the blanketing effect from clouds or even just
the moisture without the clouds, so this could be similar to the
nocturnal heat last Saturday night with lows over 80 possible in
some near-coastal areas Thursday night or Friday night, but that is
not a certainty yet.

Of course, flooding could be a threat with heavy rain, which could
be in the 2-4 inch range from the mountains east into the deserts.
Heavy rain is most likely late Friday through Saturday, but
lingering moisture, especially if Kay remains nearby, could bring
more rain Sunday. With so much easterly flow, heavy rain is looking
less likely west of the mountains, but enough moisture aloft could
still result in periodic showers there.

A trough of low pressure developing over the Pacific and approaching
California from the west will likely bring cooler weather next week.
There could be more of a marine layer then, including if some of
Kay's moisture is still in the area.

&&

.AVIATION...
071630Z...FEW low clouds with bases 200-700 ft MSL with FEW-SCT high
clouds AOA 10000 ft MSL. Low clouds around 3000 feet MSL could
produce cigs briefly in vcnty KTRM and KPSP through 18Z. Patchy
coastal cloud coverage with bases 300-600 ft MSL could impact
coastal TAF sites at times after 07Z through 16Z Thursday.

&&

.MARINE...
Remnants of Kay will bring strong easterly winds and southeast swell
Friday through Saturday, along with a chance of thunderstorms.
Easterly winds, wind waves, southeast swell, and thunderstorms could
make conditions hazardous. Winds and seas diminish Saturday and
Sunday, but the chance of thunderstorms continues.

&&

.BEACHES...
South swells will bring elevated surf and a high rip current risk to
Orange County through Thursday. Southeast swell from Kay should
bring higher surf and stronger rip currents, but most likely strong
longshore currents, to Orange County Friday and Saturday.

&&

.FIRE WEATHER...
Excessive heat will continue through early Friday, keeping the
fire weather threat elevated. Offshore flow will strengthen
slightly this morning, then weaken into Thursday. The intense
heat this week will result in large mixing heights, and increase
the potential for plume dominated fires should any new starts
occur. A tropical system from the south will bring strong gusty
east winds Friday and Saturday and showers and isolated
thunderstorms late Friday into Sunday with widespread wetting
rainfall likely, especially in the mountains and deserts.

&&

.HYDROLOGY...
Bands of elevated moisture from Hurricane Kay could reach far
southern California as early as Thursday. More widespread
precipitation from showers and isolated thunderstorms from the
moisture from tropical cyclone Kay is expected from late Friday
into the weekend with the greatest potential for heavier rainfall
on the east slopes of the mountains. Heavy rainfall could develop
on Friday night into Saturday with an increasing flood threat,
especially for the east slopes of the mountains into the adjacent
deserts.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions. Skywarn
activation may be needed for Friday night into the weekend.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Warning until 8 PM PDT Friday for Orange County
     Coastal Areas-Orange County Inland Areas-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Coastal Areas-San Diego County Valleys-Santa Ana Mountains
     and Foothills.

     Excessive Heat Warning until 8 PM PDT Thursday for Apple and
     Lucerne Valleys-Coachella Valley-Riverside County Mountains-
     San Bernardino County Mountains-San Diego County Deserts-
     San Diego County Mountains-San Gorgonio Pass Near Banning.

PZ...None.

&&

PUBLIC/FIRE WEATHER/HYDROLOGY...Maxwell
AVIATION/MARINE/BEACHES...CO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:50 PM PDTHigh Wind WatchSGXRiverside, San Bernardino, San Diego24 hr
Sep 7, 1:57 PM PDTFlood WatchSGXRiverside, San Bernardino, San Diego3 days

Nearby

Beach Hazards Statements in California, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.